# SDR SCNA96024

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900814
- Condition: Discharged
- Location: Rt Overwing
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE RIGHT EXTERIOR FORWARD OVERWING EMERGENCY LIGHT WAS FOUND STROBING.  REMOVED AND REPLACED BATTERY PACK AND LIGHT CHECKED NORMAL.
